# SDR 2001UALA01333

- Difficulty date: July 4, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 9,893 hours, 1,525 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECONDARY ATTITUDE AIR DATA REF UNIT (SAARU) FAILED INFLIGHT.
